# SDR DALA2023121910371

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,991 hours, 44,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 EMERGENCY LIGHTS INOPERATIVE AT SEATS ROWS 18 DEF TO 22 DEF. CORRECTIVE ACTION: SWAPPED BATTERIES AND CHARGERS AT L2 AND R2 DOORS; LIGHTS CAME ON ROWS 18DEF-22 DEF BUTNOW INOP AT ROWS 4 DEF 5 DEF 15 DEF 16 DEF. ORDERED NEW CHARGER AND BATT BUT NO FIX. STARTED REINSTALL OF ORIGINAL PARTS PER B757 AMM 33-51-07. REMOVED AND REPLACED FUSES IN CHARGER M732. CKS OK. BATT PACKS AND CHARGERS ABOVE L2 AND R2 INST REF B757 AMM 33-51. OPS CHECKS NORMAL. (4756969)
